Web of Science: 5 cites, Scopus: 5 cites, Google Scholar: cites
Global dynamics of a SD oscillator
Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)

Data: 2018
Resum: In this paper we derive the global bifurcation diagrams of a SD oscillator which exhibits both smooth and discontinuous dynamics depending on the value of a parameter a. We research all possible bifurcations of this system, including Pitchfork bifurcation, degenerate Hopf bifurcation, Homoclinic bifurcation, Double limit cycle bifurcation, Bautin bifurcation and Bogdanov-Takens bifurcation. Besides we prove that the system has at most five limit cycles. At last, we give all numerical phase portraits to illustrate our results.
Nota: Número d'acord de subvenció EC/H2020/655212
Nota: Número d'acord de subvenció EC/FP7/318999
Nota: Número d'acord de subvenció EC/FP7/316338
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Averaging method ; Bogdanov-Takens bifurcation ; Homoclinic loop ; Hopf bifurcation ; Limit cycles ; SD oscillator
Publicat a: Nonlinear dynamics, Vol. 91, issue 3 (Feb. 2018) , p. 1755-1777, ISSN 0924-090X

DOI: 10.1007/s11071-017-3979-y


Postprint
30 p, 1.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2020-08-08



   Favorit i Compartir